Helical structures, fractal dimensions and renormalization-group approach in homogeneous turbulence

E. Levich, A. Tsinober

Research output: Contribution to journalArticlepeer-review

Abstract

The concept of helicity-fluctuation hierarchy as generating the fractal structure of turbulence in conjunction with the renormalization-group theory are utilized to renormalize the iterative solution of the Navier-Stokes equation in all orders of perturbation theory. This solution produces the value of the intermittency exponent μ = 0.4 for both the lognormal and the β model of homogeneous turbulence.

Original languageEnglish
Pages (from-to)292-298
Number of pages7
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume96
Issue number6
DOIs
StatePublished - 11 Jul 1983

Fingerprint

Dive into the research topics of 'Helical structures, fractal dimensions and renormalization-group approach in homogeneous turbulence'. Together they form a unique fingerprint.

Cite this